Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My skin pigmentation have reduced, but is Panderm+ cream safe for prolonged use?

Dear Sir, I had marks on my face and due to pigmentation my skin colour turned black. A known pharmacist has suggested me to use Panderm+ cream and i am using it from past 3 months. My skin colour has been changed to normal and marks has been reduced to 75%. CAn I continue using it as the pimples are still visible on my face. Kindly suggest
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  1877
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

Panderm plus contains a potent steroid clobetasole , which should not be used without doctor's advise
especially on face for more than 2 weeks as it may lead to thinning of skin , visible blood vessels and pimples

You need to discontinue it and use clindamycin and adapalene combination for pimples and get it evaluated by a doctor for the type of acne and appropriate treatment . Once acne is under control you may use depigmentation creams as per doctor's advice

Hope his solves your query
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor